MathSciNet Relay Station
MathSciNet bibliographic data
MR896016 (88f:30051) 30D55 (30E10 41A10 46E15 47B38)
Akeroyd, John Polynomial approximation in the mean with respect to harmonic measure on crescents. Trans. Amer. Math. Soc. 303 (1987), no. 1, 193–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement